Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

How to get rid of pigmentation due to laser treatment ?

Hi Doctor , My name is Amit and i have developed pigmentation on both my cheeks . I developed this pigmenation bcoz of laser treatment that i took from kayaskin for beard has been there for almost 2 years now and really bothers me...request you to kindly adise the treatment for the sme
Asked On : Mon, 1 Aug 2011
Answers:  2 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hello and welcome to healthcaremagic ,apply vitamin e oil ,take green vegetables
and take vitamin e tablets ,we cannot prescribe full medication as that would be
unethical ,so would suggest you to have consultation with dermatologist.take care
Answered: Mon, 1 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
hi welcome to is rare side effect of laser treatment. Whatever the type of laser used there may be A MORE chance of hyper pigmentation of skin after exposure to lasers. In this condition the skin is darkened as a result of increased pigment deposition. Usually Dark or tanned skin is more prone to develop this. you can readily treated with the use of bleaching agents and is a temporary.
Answered: Mon, 1 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor